# SDR CA100913002

- Difficulty date: August 31, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A36
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE/IFSD DURING TAXI, THE OIL PRESSURE DROPPED ACCOMPANIED BY A LOW OIL PRESSURE WARNING.  THE PILOT SHUT THE ENGINE DOWN AND RETURNED TO THE RAMP.  POST EVENT INSP FOUND THE COMPRESSOR LOCKED, THE OIL TANK EMPTY AND RUBBER LIKE MATERIAL IN THE OIL FILTER.  THE ENGINE WILL BE REMOVED AND SENT FOR REPAIRS.
